Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On testerone replacement. Have itchy back and skin eruptions. What should I do to cure it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6620 Questions
Question
Been on Testerone replacement for 2-1/2 years. Have continuous itchy backside and upper back plus frequent skin eruptions (like boils) in the back side/groin area. What does this indicate and what can be done to eliminate it?

Posted Fri, 21 Dec 2012 in Skin Rash
 
 
Answered by Dr. Pavan Kumar Gupta 4 hours later
Hello,
Thanks for the query.
I understand your problem and will try my best to answer it.
After going through your problem,it appears to me that your continuous itching for so long could be due to dry skin which is very common as we grow older.
Skin produces it's own grease and oil and as we get older,less oil is produced resulting in dryness and this gets coupled with the use of soaps and central heating resulting in still more of dryness and itching.
Although other reasons of continuous itching could be the presence of pets in your house like cats or dogs which may cause cat fleas bite or dog dandruff.

Keep your skin well moisturisd by using moisturizer immediately after bath and avoiding harsh soaps while taking bath.
Use humidifier in your house.
Use warm water for your bath instead of hot water.
Use cotton fabric for wearing.

I hope you shall be quite comfortable by taking the above mentioned steps.
I hope to have answered your query however you may revert to me for a y further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor